Publications 2007

  1. Nguyễn Trung Thành, H Sahli, Dinh Nho Hao, Finite difference methods and validity of a thermal model for landmine detection with soil property estimation. IEEE Trans. Geoscience and Remote Sensing 45 (2007), 656 - 674.
  2. N. M. Nam, Nguyen Dong Yen, Relationships between approximate Jacobians and coderivatives, J. Nonlinear Convex Anal. 8 (2007), 121-133.
  3. Gue Myung Lee, Nguyen Nang Tam, Nguyen Dong Yen, Continuity of the solution map in parametric affine variational inequalities, Set-Valued Anal. 15 (2007), 105 - 123.
  4. Ha Huy Vui, Pham Tien Son, Minimizing polynomial functions. Acta Math. Vietnam. 32 (2007), 71 - 82.
  5. Ha Huy Vui, Pham Tien Son, An estimation of the number of bifurcation values for real polynomials, Acta Math. Vietnam. 32 (2007), 141 - 153.
  6. Ha Huy Vui, Bifurcation set of the global Milnor fibration. In: Polynomial automorphisms and related topics, 137 - 158, Publishing House for Science and Technology, Hanoi, 2007.
  7. Phan Trung Huy, Nguyen Quy Khang, and Do Long Van, Finite semigroups with infinite product and languages of infinite words, Vietnam J. Math. 35 (2007), 495 - 505.
  8. Hoang Tuy, On duality bound methods for nonconvex global optimization, J. Global Optim. 37 (2007), N0 2, 321 - 323.
  9. Hoang Tuy, On a decomposition method for nonconvex global optimization, Optim. Lett. 1 (2007), 245 - 258.
  10. Hoang Tuy, Parametric minimax theorems with application. Nonlinear Anal. Forum 12 (2007),  1 - 16.
  11. Marc Chardin, Nguyen Cong Minh, Ngo Viet Trung, On the regularity of products and intersections of complete intersections, Proc. Amer. Math. Soc. 135 (2007),  1597 - 1606, preprint arXiv:math/0503157.
  12. Jürgen Herzoga, Takayuki Hibib, Ngo Viet Trung, Symbolic powers of monomial ideals and vertex cover algebras, Adv. Math. 210 (2007), 304 - 322.
  13. Ngo Viet Trung, Jugal Verma , Mixed multiplicities of ideals versus mixed volumes of polytopes, Trans. Amer. Math. Soc. 359 (2007), 4711 - 4727, preprint arXiv:math/0504178.
  14. Ngo Viet Trung, Castelnuovo-Mumford regularity and related invariants. In: Commutative algebra and combinatorics, 157 - 180, Ramanujan Math. Soc. Lect. Notes Ser. 4, Ramanujan Math. Soc., Mysore, 2007.
  15. Nguyen Minh Tri, Pseudodifferential operators of second order with sign-changed characteristic form. In: Advances in deterministic and stochastic analysis, 3 - 13, World Sci. Publ., Hackensack, NJ, 2007.
  16. R. Horst, N. V. Thoai, Y. Yamamoto, D. Zenke, On optimization over the efficient set in linear multicriteria programming, J. Optim. Theory Appl. 134 (2007), 433 - 443.
  17. Phan Thien Thach, Convexification by duality for a multiple Leontief technology production design problem, Vietnam J. Math. 35 (2007), 299 - 308.
  18. Lai-Jiu Lin, Nguyen Xuan Tan, On quasivariational inclusion problems of type I and related problems, J. Global Optim. 39 (2007), 393 - 407.
  19. Nguyen Quoc Thang, Nguyen Duy Tan, On an analog of Serre's conjectures, Galois cohomology and defining equation of unipotent algebraic groups, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), 93 - 98.
  20. Le Anh Dung, Do Hong Tan, Some applications of the KKM-mapping principle in hyperconvex metric spaces, Nonlinear Anal.: Theory, Methods & Applications, 66 (2007), 170 - 178.
  21. Hà Huy Tài, Adam Van Tuyl, Splittable ideals and the resolutions of monomial ideals, J. Algebra 309 (2007), 405 - 425.
  22. Ha Huy Tai, Multigraded regularity, $a^*$-invariant and the minimal free resolution, J. Algebra 310 (2007), 156 - 179.
  23. Huy Tai Ha, Brent Strunk, Minimal free resolutions and asymptotic behavior of multigraded regularity, J. Algebra 311 (2007), 492 - 510, preprint arXiv:math/0606312.
  24. Ha Huy Tai, Adjoint line bundles and syzygies of projective varieties, Vietnam J. Math. 35 (2007), 135 - 151.
  25. Ha Huy Tai, A. Van Tuyl, Resolutions of square-free monomial ideals via facet ideals: a survey. In: Algebra, geometry and their interactions, 91 - 117, Contemp. Math., 448, Amer. Math. Soc., Providence, RI, 2007.
  26. Pham Huu Sach, Moreau-Rockafellar theorems for nonconvex set-valued maps, J. Optim. Theory Appl. 133 (2007), 213 - 227.
  27. Pham Huu Sach, Le Anh Tuan, Existence results for set-valued vector quasiequilibrium problems, J. Optim. Theory Appl. 133 (2007), 229 - 240.
  28. Le Anh Tuan, Pham Huu Sach, On some generalized vector equilibrium problems with set-valued maps, Acta Math. Vietnam. 32 (2007), 15 - 32.
  29. Tran Ninh Hoa, Nguyen Quang Huy, Ta Duy Phuong, Nguyen Dong Yen, Unbounded components in the solution sets of strictly quasiconcave vector maximization problems, J. Global Optim. 37 (2007), 1 - 10.
  30. Hoang Tuy, Nguyen Thi Hoai Phuong, A robust algorithm for quadratic optimization under quadratic constraints, J. Global Optim. 37 (2007), 557 - 569.
  31. Hoang Tuy, Migdalas, N. T. Hoai-Phuong, A novel approach to bilevel nonlinear programming, J. Global Optim. 38 (2007), 527 - 554.
  32. Nguyen Thị Hoai Phuong, Hoang Tuy, A unified monotonic approach to generalized linear fractional programming, J. Global Optim. 26 (2003), 229 - 259.
  33. Hoang Xuan Phu, Outer $\gamma$-convexity and inner $\gamma$-convexity of disturbed functions, Vietnam J. Math. 35 (2007), 107 - 119.
  34. Hoang Xuan Phu, Some properties of solution sets to nonconvex quadratic programming problems, Optimization 56 (2007), 369 - 383.
  35. Vu Quoc Phong, A new proof and generalizations of Gearhart's theorem, Proc. Amer. Math. Soc. 135 (2007), 2065 - 2072.
  36. Vu Quoc Phong, Spectral conditions for admissibility of evolution equations in Hilbert space, J. Math. Anal. Appl. 334 (2007),  487 - 501.
  37. Vu Quoc Phong,G. Muraz, On stability of polynomially bounded operators, Zh. Mat. Fiz. Anal. Geom. 3 (2007),  234 - 240.
  38. Vu Ngoc Phat, Phan Thanh Nam, Exponential stability and stabilization of uncertain linear time-varying systems using parameter dependent Lyapunov function, Internat. J. Control 80 (2007), N0 8, 1333 - 1341.
  39. Vu Ngoc Phat, Dao Quang Vinh, Controllability and $H_\infty$ control for linear continuous time-varying uncertain systems. Differential equations and applications,  4 (2007), 105 - 111.
  40. Vu Ngoc Phat, S. Pairote, Exponential stability of switched linear systems with time-varying delay, Electron. J. Differential Equations 2007, 10 pp.
  41. Nguyen Van Ngoc, Pseudo-differential operators related to orthonormal expansions of generalized functions and application to dual series equations. Acta Math. Vietnam. 32 (2007),  1 - 14.
  42. Ha Tien Ngoan, N. T. Nga, On the Cauchy problem for a quasilinear weakly hyperbolic system in two variables and applications to that for weakly hyperbolic classical Monge-Ampốre equations. In: Advances in deterministic and stochastic analysis, 177--196, World Sci. Publ., Hackensack, NJ, 2007.
  43. Le Dung Muu, Nguyen Van Quy, On branch-and-bound algorithms for global optimal solutions to mathematical programs with affine equilibrium constraints, Vietnam J. Math. 35 (2007),  523 - 539.
  44. Do Van Luu, Pham Trung Kien, On higher-order conditions for strict efficiency, Soochow Journal of Mathematics, 33 (2007),  N0 1, 17 - 31.
  45. Nguyen Manh Hung, Do Van Luu, On necessary conditions for efficiency in directionally differentiable optimization problems, Nonlinear Functional Analysis and Applications, 12 (2007), 439 - 453.
  46. Igor V. Konnov, Dinh The Luc, Alexander M. Rubinov, Generalized convexity and related topics. Papers from the 8th International Symposium on Generalized Convexity and Monotonicity held in Varese, July 4 - 8, 2005. Lecture Notes in Economics and Mathematical Systems, 583. Springer-Verlag, Berlin, 2007. x+469 pp.
  47. Vu The Khoi, On the $\rm SU(2,1)$ representation space of the Brieskorn homology spheres, J. Math. Sci. Univ. Tokyo 14 (2007),  499 - 510.
  48. J. Clark, Dinh Van Huynh, Simple rings with injectivity conditions on one-sided ideals, Bull. Austral. Math. Soc. 76 (2007),  N0 2, 315 - 320.
  49. J. Clark, Dinh Van Huynh, A study of uniform one-sided ideals in simple rings, Glasg. Math. J. 49 (2007),  489 - 495.
  50. Dinh Nho Hao, Pham Minh Hien and H Sahli, Stability results for a Cauchy problem for an elliptic equation, Inverse Problems 23 (2007), N0 1, 421 - 461.
  51. H.-J. Reinhardt, Dinh Nho Hao, J. Frohne, F.-T. Suttmeier, Numerical solution of inverse heat conduction problems in two spatial dimensions, J. Inverse Ill-Posed Probl. 15 (2007),  181 - 198.
  52. Dinh Nho Hao, N. T. Thanh and H. Sahli, Numerical solution to a non-linear parabolic boundary control problem. In: Advances in deterministic and stochastic analysis, 115 - 129, World Sci. Publ., Hackensack, NJ, 2007.
  53. Phung Ho Hai, Martin Lorenz, Koszul algebras and the quantum MacMahon master theorem, Bull. Lond. Math. Soc. 39 (2007), 667 - 676, preprint arXiv:math/0603169.
  54. Le Minh Ha, Phan Thi Ha Duong, Strict partitions and discrete dynamical systems, Theoret. Comput. Sci. 389 (2007),  82 - 90.
  55. Nguyen Viet Dung, José Luis García, Endoproperties of modules and local duality, J. Algebra 316 (2007),  368 - 391.
  56. Do Ngoc Diep, Graded Čech cohomology in noncommutative geometry. In: Advances in deterministic and stochastic analysis, 255 - 268, World Sci. Publ., Hackensack, NJ, 2007.
  57. Nguyen Tu Cuong, Doan Trung Cuong, On sequentially Cohen-Macaulay modules, Kodai Math. J. 30 (2007),  409 - 428, preprint arXiv:math/0507202.
  58. Nguyen Tu Cuong, N. T. Dung and L. T. Nhan, Generalized co-Cohen-Macaulay and co-Buchsbaum modules, Algebra Colloq. 14 (2007), 265 – 278.
  59. Nguyen Tu Cuong, Doan Trung Cuong, dd-sequences and partial Euler-Poincare characteristics of Koszul complex. J. Algebra Appl. 6 (2007),  207 - 231, preprint arXiv:math/0507200.
  60. Nguyen Tu Cuong, N. T. Dung; L. T. Nhan, Top local cohomology and the catenaricity of the unmixed support of a finitely generated module, Comm. Algebra 35 (2007),  1691 - 1701, preprint arXiv:math/0701675.
  61. Nguyen Tu Cuong, Doan Trung Cuong, On the structure of sequentially generalized Cohen-Macaulay modules, J. Algebra 317 (2007),  714 - 742, preprint arXiv:math/0701729.
  62. Nguyen Dinh Cong, Doan Thai Son, An open set of unbounded cocycles with simple Lyapunov spectrum and no exponential separation, Stoch. Dyn. 7 (2007), 335 - 355.
  63. Nguyen Minh Chuong, Dang Ang Tuan, A semilinear nonclassical pseudodifferential boundary value problem in Sobolev spaces $H_{l,p},1Advances in deterministic and stochastic analysis, 15 - 32, World Sci. Publ., Hackensack, NJ, 2007.
  64. Nguyen Minh Chuong, . D. Thinh, Sobolev spaces with weight on Riemannian manifolds. In: Advances in deterministic and stochastic analysis, 269 - 278, World Sci. Publ., Hackensack, NJ, 2007.
  65. Do Ngoc Diep, Quantized algebras of functions on affine Hecke algebras. Harmonic, wavelet and p-adic analysis, 211–227, World Sci. Publ., Hackensack, NJ, 2007.
  66. Nguyen Minh Chuong, N. V. Co; L. Q. Thuan, Harmonic analysis over $p$-adic field. I. Some equations and singular integral operators. In: Harmonic, wavelet and $p$-adic analysis, 271--290, World Sci. Publ., Hackensack, NJ, 2007.
  67. Carlos Gutierrez, Nguyen Van Chau, A remark on an eigenvalue condition for the global injectivity of differentiable maps of ${\Bbb R}^2$, Discrete Contin. Dyn. Syst. 17 (2007), 397 - 402.
  68. Nguyen Van Chau, A note on singularity and non-proper value set of polynomial maps of $\Bbb C^2$, Acta Math. Vietnam. 32 (2007), 287 - 294.
  69. Ha Huy Bang, Mai Thi Thu, A Gagliardo-Nirenberg inequality for Orlicz and Lorentz spaces on $\Bbb R^n_+$, Vietnam J. Math. 35 (2007),  415 - 427.
  70. Ta Thi Hoai An, J. T.-Y. Wang, Unique range sets and uniqueness polynomials for algebraic curves, Trans. Amer. Math. Soc. 359 (2007),  937 - 964(electronic).
  71. Ta Thi Hoai An, A defect relation for non-Archimedean analytic curves in arbitrary projective varieties, Proc. Amer. Math. Soc. 135 (2007),  1255 - 1261.
  72. , J. T.-Y. Wang, An effective Schmidt's subspace theorem for non-linear forms over function fields, J. Number Theory 125 (2007),  210 - 228.
  73. Phan Thanh An, P. L. Na and N. Q. Chung, On parametric domain for asymptotic stability with probability one of zero solution of linear Ito stochastic differential equations, Ital. J. Pure Appl. Math., (2007), 129 - 138.
  74. Phan Thanh An, Helly-type theorems for roughly convex-like sets, Numer. Funct. Anal. Optim. 28 (2007), 553 - 558.
  75. Phan Thanh An, A modification of Graham's algorithm for determining the convex hull of a finite planar set, Ann. Math. Inform. 34 (2007), 3 - 8.